# SDR UIEA2013120900583

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,855 hours, 21,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 810002260
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ROW SEAT 37 & 38 EMERGENCY LIGHT WIRE HARNESS PLASTIC COVER DAMAGED.  REPLACE HARNESS & SEAT 37C LIGHT ASSEMBLY & PLASTIC COVER IAW WDM 33-51-17 & AMM 33-51-00.
